# SDR QMLRML00262

- Difficulty date: June 16, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station QMLR253U
- Aircraft: N330SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7216
- Aircraft time: 12,459 hours, 54,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Chafed
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DECK HAS 12MM X 35MM CHAFED AREA CAUSED BY FIRE EXTINGUISHER TUBE RUBBING.  THIS BEING FILED ON BEHALF OF CRS QML2.
